# SDR EBVR20180702001

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: General aviation
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 13,978 hours, 8,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 13,978 hours, 8,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND AND REMOVE CORROSION AND EVALUATE 1 EACH PIN HOLE ON THE R/H SIDE OF THE FUSELAGE, JUST AFT OF THE NOSE ACCESS DOOR. PERFORMED REPAIR TO RT NOSE SKIN AFT OF AVIONICS DOOR.
